# SDR C2XA08IA096

- Difficulty date: March 28, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N14522
- Make and model: Emb EMB-135LR
- Aircraft serial: 145383
- Aircraft time: 15,473 hours, 12,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2856, THE CREW REPORTED TWO EMERGENCY EXIT LIGHTS TO BE INOPERATIVE IN THE CABIN CEILING.  MAINTENANCE RESET THE EMERGENCY LIGHTS, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
